MathSciNet Relay Station
MathSciNet bibliographic data
MR2582103 58J28 (19F15 57M27 57M50)
Zickert, Christian K. The volume and Chern-Simons invariant of a representation. Duke Math. J. 150 (2009), no. 3, 489–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement